# SDR LR7A00171

- Difficulty date: August 31, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,902 hours, 28,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: LS4094
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed, 372403
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 200 FLIGHT CREW REPORTED UNUSUAL SOUND FOLLOWED BY CABIN PRESSURE LOSS WITHIN 3O SECONDS.  MAINTAINED ALTITUDE, UTILIZED CREW OXYGEN SYSTEM AND INSPECTED AIRCRAFT INTERIOR.  NO DEFECTS NOTED.  DESCENDED TO FL 100, RETURNED TO NSY PRECAUTIONARY AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED CARGO DOOR LBL 61 SIDE BEAM LOWER CAP CRACKED 60.0 INCHES AT FS 946.  A/C FERRIED UNPRESSURIZED TO CBG FOR REPAIR.  REPLACED CARGO DOOR PER SMP 581 52-30 PG 238-248.
